# SDR COMA9610075

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lines
- Condition: Frozen
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT HYDRAULIC RESERVOIR LOW PRESS WARNINGS ILLUMINATED.  THAWED THE FROZEN MOISTURE THAT WAS BLOCKING THE HYDRAULIC RESERVOIR BLEED AIR PRESSURIZATION LINES.
